ETHICS IBUPROFEN 200MG TABLETS 100x
CLASSIFICATION Pharmacy only medicine
INGREDIENTS Ibuprofen 200mg
INTENDED USE Non steroidal anti-inflammatory drug (NSAID). Used to provide temporary relief of pain associated with headaches, colds and flu, dental, period and arthritis. Reduces fever.
DIRECTIONS/DOSAGE Take with food. Use the lowest effective dose for the shortest time. Adults and children over 12:- Take TWO tablets immediately then take ONE to TWO tablets every 4 hours. Maximum of SIX tablets in 24 hours.
WARNINGS Do not use if you are hypersensitive to non steroidal anti-inflammatory medications. Do not use if you have a stomach ulcer. May worsen asthma. Seek medical advice before taking if you have a kidney condition, heart condition, high blood pressure, pregnant, over 65, children under 12 years. Do not use with other forms of NSAID’S including aspirin Do not use for more than 3 consecutive days except on medical advice. Incorrect use could be harmful. Do not exceed the recommended dose.
MORE INFORMATION For more detailed information visit www.medsafe.govt.nz